# SDR USAAD97074

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolts
- Condition: Sheared
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL/BOS - FLT 2325 - AFTER TAKEOFF, NOSE GEAR DOOR LIGHT REMAINED ON.  RETURNED TO FIELD.  FOUND BOLTS IN SPRAY DEFLECTOR SHEARED.  REPLACED BOLTS.  CHECKS GOOD.  (X)
